Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A homogeneous solution for viscous flow around a half-plane

Author: W. E. Olmstead
Journal: Quart. Appl. Math. 33 (1975), 165-169
DOI: https://doi.org/10.1090/qam/99669
MathSciNet review: QAM99669
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. K. Gautesen, Symmetric Oseen flow past a semi-infinite plate and two force singularities, Z. Angew. Math. Phys. 22 (1971) MR 0287792
  • [2] S. Kaplun, The rôle of coordinate systems in boundary layer theory, Z. Angew. Math. Phys. 5 (1954) MR 0061961
  • [3] H. Lamb, Hydrodynamics, Cambridge University Press (1953) MR 1317348
  • [4] J. A. Lewis and G. F. Carrier, Some remarks on the flat plate boundary layer, Quart. Appl. Math. 7 (1949) MR 0034160
  • [5] W. E. Olmstead, A Note on Oseen flow in the plane, J. Math. Phys. 44 (1965) MR 0182239
  • [6] W. E. Olmstead and W. J. Byrne, An exact solution for Oseen flow past a half-plane and a vertical force singularity, J. Math. Phys. 45 (1966) MR 0200012
  • [7] W. E. Olmstead and D. L. Hector, On the nonuniqueness of Oseen flow past a half-plane, J. Math. Phys. 45 (1966) MR 0207288

Additional Information

DOI: https://doi.org/10.1090/qam/99669
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society